# SDR CA140123008

- Difficulty date: January 21, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 33,286 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Fitting
- Part number: C3FS795
- Condition: Loose
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A CABLE CHANGE SB V3/005 WAS CARRIED OUT ON THE TAILPLANE ACTUATOR LOWER ATTACH LUG. DURING THE INSPECTION, MOVEMENT WAS NOTED BETWEEN THE LUG AND BOX SECTION. THE LUG WAS REMOVED AND IT WAS NOTED THAT THE RIVETS WERE LOOSE.
